MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL

MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL
Model Number 01-0034R
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the device was detecting items that are not there.The extra counts that were experienced was due to some left in the bed frame.The unit was working as it should.There was no patient involvement.

Brand Name
SITUATE
Common Device Name
COUNTER, SPONGE, SURGICAL
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key12578526
Report Number3005883396-2021-00027
Device Sequence Number3439172
Product Code LWH
UDI-Device Identifier10884521705296
UDI-Public10884521705296
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-0034R
Device Catalogue Number01-0034R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1